# SDR NSVA20070207

- Difficulty date: August 9, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 32,156 hours, 37,439 cycles
- Engine: Ge CT79B
- Engine time: 21,782 hours, 24,042 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32248122
- Part serial: GRTB5071
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT ENGINE COMPRESSOR STALL AT 10,000 FEET MSL DURING CRUISE.  NORMAL CRUISE POWER SETTING TEMPS NORMAL, ALL INDICATIONS NORMAL.  POPPING SOUND AND DROP IN TORQUE STARTED.  ITT WAS HIGH FOR TORQUE SETTING AFTER POPPING SOUND.  PERFORMED TROUBLESHOOTING OF ENGINE STALL IAW CT7 M/M TABLE 101.  FOUND ANTI-ICE BLEED VALVE STICKING AND HARD TO MOVE.  REMOVED AND REPLACED LT ENGINE ANTI-ICE VALVE FOR TROUBLESHOOTING IAW GE MM 75-00-00.  FOUND ACTUATOR BINDING AND ROUGH TRAVEL, PN ON/OFF 3224812-2, SN OFF GRTB5071, SN ON GRTB7045.  PERFORMED OPS CHECK OF LT ANTI-ICE BLEED VALVE IAW 72-00-00.  NO DEFECTS NOTED.
